# SDR VNAA2023110111101

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 45,686 hours, 35,552 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01678
- Condition: Unserviceable
- Location: 200
- Part time: 4,189 hours, 3,764 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AFTER RIGHT ENGINE START / REMOVED AND REPLACED THE RH ACM IAW CRJ 700 AMM 21-51-08-000/400-801 PERFORMED OPERATIONAL TEST OPS CHECK GOOD
